# SDR SWAA2021091508900

- Difficulty date: August 19, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- System (JASC): 5241 · Galley Doors
- Part: Guide Arm
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR GUIDE ARM TO DOOR FITTING LOOSE IN ARM / REMOVED AND REPLACED FWD GALLEY DOOR GUIDE ARM I/A/W AMM 52-41-21-000 AMM 51-41-21-400; AMM 52-41-00-820. OPERATIONAL CHECK GOOD. DOOR OPERATES SMOOTHLY AE0445
